English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Values of coefficients of cyclotomic polynomials II

Moree, P., Ji, C.-G., & Li, W.-P. (2009). Values of coefficients of cyclotomic polynomials II. Discrete Mathematics, 209(6), 1720-1723. doi:10.1016/j.disc.2008.02.011.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-27A7-4 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-27A8-3
Genre: Journal Article

Files

show Files
hide Files
:
moree_values_oa_2009.pdf (Any fulltext), 96KB
Name:
moree_values_oa_2009.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Moree, Pieter1, Author              
Ji, Chun-Gang, Author
Li, Wei-Ping, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2009
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Discrete Mathematics
  Alternative Title : Discrete Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 209 (6) Sequence Number: - Start / End Page: 1720 - 1723 Identifier: -